# SDR MALA020102

- Difficulty date: January 3, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: LF5071F
- Part serial: P07768
- Condition: Seized
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF OF FLIGHT 3410 CREW HEARD A LOUD BAND FROM NR 3 ENGINE AND REPORTED THE NR 3 ENGINE FROZE UP, NO OTHER PARAMETER INDICATIONS WERE IDENTIFIED.  CONTINUED TO DTW AND DECLARED EMERGENCY AND LANDED WITH NO PROBLEMS.  COMPLETED TASK CARD THREE ENGINE FERRY.  MAINTENANCE REMOVED AND REPLACED NR 3 ENGINE ASSEMBLY P/N LF507-1F, S/N ON P07768, S/N OFF P07770.
